|
Issue |
Title |
|
Vol 3, No 2 (2004) |
Some applications of Hasse principle for pseudoglobal fields |
Abstract
PDF
|
V. Andriychuk |
|
Vol 24, No 1 (2017) |
Some aspects of Leibniz algebra theory |
Abstract
PDF
|
Vladimir V. Kirichenko, Leonid A. Kurdachenko, Aleksandr A. Pypka, Igor Ya. Subbotin |
|
Vol 8, No 1 (2009) |
Some classes of directoid groups |
Abstract
PDF
|
B. J. Gardner, M. M. Parmenter |
|
Vol 28, No 1 (2019) |
Some combinatorial characteristics of closure operations |
Abstract
PDF
|
Son Hoang Nguyen, Thi Duc Vu |
|
Vol 17, No 1 (2014) |
Some combinatorial problems in the theory of partial transformation semigroups |
Abstract
PDF
|
A. Umar |
|
Vol 9, No 2 (2010) |
Some combinatorial problems in the theory of symmetric inverse semigroups |
Abstract
PDF
|
A. Umar |
|
Vol 32, No 2 (2021) |
Some commutativity criteria for 3-prime near-rings |
Abstract
PDF
|
A. Raji |
|
Vol 11, No 1 (2011) |
Some fixed point theorems for pseudo ordered sets |
Abstract
PDF
|
S. Parameshwara Bhatta, Shiju George |
|
Vol 13, No 1 (2012) |
Some (Hopf) algebraic properties of circulant matrices |
Abstract
PDF
|
Helena Albuquerque, Florin Panaite |
|
Vol 25, No 2 (2018) |
Some more algebra on ultrafilters in metric spaces |
Abstract
PDF
|
Igor Vladimirovich Protasov |
|
Vol 30, No 2 (2020) |
Some properties of E(G,W,F_TG) and an application in the theory of splittings of groups |
Abstract
PDF
|
E. L. C. Fanti, L. S. Silva |
|
Vol 8, No 4 (2009) |
Some properties of nilpotent groups |
Abstract
PDF
|
Anthony M. Gaglione, Seymour Lipschutz, Dennis Spellman |
|
Vol 4, No 2 (2005) |
Some properties of primitive matrices over Bezout B-domain |
Abstract
PDF
|
V. P. Shchedryk |
|
Vol 37, No 2 (2024) |
Some properties of the commutators of special linear quantum groups |
Abstract
PDF
|
Mehsin Jabel Atteya |
|
Vol 24, No 2 (2017) |
Some properties of the nilradical and non-nilradical graphs over finite commutative ring \(\mathbb{Z}_n\) |
Abstract
PDF
|
Shalini Chandra, Om Prakash, Sheela Suthar |
|
Vol 31, No 2 (2021) |
Some properties of various graphs associated with finite groups |
Abstract
PDF
|
X. Y. Chen, A. R. Moghaddamfar, M. Zohourattar |
|
Vol 11, No 1 (2011) |
Some related to pronormality subgroup families and the properties of a group |
Abstract
PDF
|
Vladimir V. Kirichenko, Leonid A. Kurdachenko, Igor Ya. Subbotin |
|
Vol 30, No 2 (2020) |
Some remarks about minimal prime ideals of skew Poincaré-Birkhoff-Witt extensions |
Abstract
PDF
|
A. Niño, A. Reyes |
|
Vol 24, No 2 (2017) |
Some remarks on \(\Phi\)-sharp modules |
Abstract
PDF
|
Ahmad Yousefian Darani, Mahdi Rahmatinia |
|
Vol 37, No 1 (2024) |
Some results on the finite rings with maximal size of pairwise non-commuting elements is 5 |
Abstract
PDF
|
Tai Chong Chan, Kiat Tat Qua, Denis Chee Keong Wong |
|
Vol 30, No 2 (2020) |
Some results on the main supergraph of finite groups |
Abstract
PDF
|
A. K. Asboei, S. S. Salehi |
|
Vol 31, No 1 (2021) |
Spectra of locally matrix algebras |
Abstract
PDF
|
O. Bezushchak |
|
Vol 37, No 1 (2024) |
Spectral multiplicity functions of adjacency operators of graphs and cospectral infinite graphs |
Abstract
PDF
|
Pierre de la Harpe |
|
Vol 26, No 2 (2018) |
Spectral properties of partial automorphisms of a binary rooted tree |
Abstract
PDF
|
Eugenia Kochubinska |
|
Vol 25, No 2 (2018) |
Square difference labeling of some union and disjoint union graphs |
Abstract
PDF
|
Zoya Sherman |
|
776 - 800 of 932 Items |
<< < 27 28 29 30 31 32 33 34 35 36 > >> |